Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from IBS. Mucus in stools. Taking normaxin. Any side effects?

I am suffering from IBS for the last 30 years. I am currently 60 years old. I have no abdominial pain, but I never have a clear bowel movement, although I go to the latrine twice every day. My stool is not soft or runny, but I always have a discharge of a lot of mucous after the bowels- which irritates me the most. As a result I am unable to travel to many places. I am currently taking Normaxin-RT(Chlordiazepoxide/Clidinium Bromide/Dicyclomine Hydrochloride/
Ranitidine) for 6 monthes. I would also like to know how long one can consume 'Normaxin RT'? Are there any side-effects if one consumes 'Normaxin-RT' for a prolonged period? I would like to mention that I have proper control over my diet, and avoid milk-containing foods.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
doing the right thing, but no one knows if these are safe long term
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor